MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C93E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient returned for follow-up and the ct showed there was disease progression of the iliac artery on the right side.Per the physician the cause of the event is anatomy related, due to a 4cm iliac aneurysm below the existing endurant limb on right side of patient.The decision was made to coil the hypogastric artery on the right side and extend with an endurant stent graft and this successfully resolved the event.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6579118
Report Number2953200-2017-00818
Device Sequence Number13640514
Product Code MIH
UDI-Device Identifier00613994761897
UDI-Public00613994761897
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Model NumberENLW1624C93E
Device Catalogue NumberENLW1624C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer04/25/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR